Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Application of the operator phase shift in the $ L$-problem of moments


Author: Luminiţa Lemnete
Journal: Proc. Amer. Math. Soc. 123 (1995), 747-754
MSC: Primary 47A57
MathSciNet review: 1223267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note studies more deeply the results obtained in an earlier paper of the author (An operator-valued moment problem, Proc. Amer. Math. Soc. 112 (1991)). It gives a similar condition for the solvability of the L-problem of moments, using the operator phase shift. Based on this, it underlines some of the aspects of the operator phase shift used in the L-problem of moments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A57

Retrieve articles in all journals with MSC: 47A57


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1223267-7
Keywords: L-problem of moments, phase shift, operator, spectral measure, operatorial matrix
Article copyright: © Copyright 1995 American Mathematical Society